Moduli space

Xem 1-12 trên 12 kết quả Moduli space
  • We give infinite series of groups Γ and of compact complex surfaces of general type S with fundamental group Γ such that 1) Any surface S with the same Euler number as S, and fundamental group Γ, is diffeomorphic to S. 2) The moduli space of S consists of exactly two connected components, exchanged by complex conjugation. Whence, i) On the one hand we give simple counterexamples to the DEF = DIFF question whether deformation type and diffeomorphism type coincide for algebraic surfaces. ii) On the other hand we get examples of moduli spaces without real points. iii)...

    pdf17p tuanloccuoi 04-01-2013 22 5   Download

  • Let G be a connected reductive group. The late Ramanathan gave a notion of (semi)stable principal G-bundle on a Riemann surface and constructed a projective moduli space of such objects. We generalize Ramanathan’s notion and construction to higher dimension, allowing also objects which we call semistable principal G-sheaves, in order to obtain a projective moduli space: a principal G-sheaf on a projective variety X is a triple (P, E, ψ), where E is a torsion free sheaf on X, P is a principal G-bundle on the open set U where E is locally free and ψ is an isomorphism...

    pdf57p noel_noel 17-01-2013 23 5   Download

  • By means of analytic methods the quasi-projectivity of the moduli space of algebraically polarized varieties with a not necessarily reduced complex structure is proven including the case of nonuniruled polarized varieties. Contents Introduction Singular hermitian metrics Deformation theory of framed manifolds; V -structures Cyclic coverings Canonically polarized framed manifolds Singular Hermitian metrics for families of canonically polarized framed manifolds 7.

    pdf44p tuanloccuoi 04-01-2013 17 5   Download

  • We show that every smooth toric variety (and many other algebraic spaces as well) can be realized as a moduli space for smooth, projective, polarized varieties. Some of these are not quasi-projective. This contradicts a recent paper (Quasi-projectivity of moduli spaces of polarized varieties, Ann. of Math. 159 (2004) 597–639.). A polarized variety is a pair (X, H) consisting of a smooth projective variety X and a linear equivalence class of ample divisors H on X. For simplicity, we look at the case when X is smooth, numerical and linear equivalence coincide for divisors on X, H is very...

    pdf21p noel_noel 17-01-2013 19 5   Download

  • Annals of Mathematics By Curtis T. McMullen* .Annals of Mathematics, 165 (2007), 397–456 Dynamics of SL2(R) over moduli space in genus two By Curtis T. McMullen* Abstract This paper classifies orbit closures and invariant measures for the natural action of SL2 (R) on ΩM2 , the bundle of holomorphic 1-forms over the moduli space of Riemann surfaces of genus two. Contents 1. Introduction 2. Dynamics and Lie groups 3. Riemann surfaces and holomorphic 1-forms 4. Abelian varieties with real multiplication 5. Recognizing eigenforms 6. Algebraic sums of 1-forms 7.

    pdf61p noel_noel 17-01-2013 27 5   Download

  • D. Mumford conjectured in [33] that the rational cohomology of the stable moduli space of Riemann surfaces is a polynomial algebra generated by certain classes κi of dimension 2i. For the purpose of calculating rational cohomology, one may replace the stable moduli space of Riemann surfaces by BΓ∞ , where Γ∞ is the group of isotopy classes of automorphisms of a smooth oriented connected surface of “large” genus.

    pdf100p noel_noel 17-01-2013 18 5   Download

  • We prove Maruyama’s conjecture on the boundedness of slope semistable sheaves on a projective variety defined over a noetherian ring. Our approach also gives a new proof of the boundedness for varieties defined over a characteristic zero field. This result implies that in mixed characteristic the moduli spaces of Gieseker semistable sheaves are projective schemes of finite type. The proof uses a new inequality bounding slopes of the restriction of a sheaf to a hypersurface in terms of its slope and the discriminant.

    pdf27p tuanloccuoi 04-01-2013 19 6   Download

  • The purpose of this paper is to carry out the abelianization program proposed by Atiyah [1] and Hitchin [9] for the geometric quantization of SU(2) Wess-Zumino-Witten model. Let C be a Riemann surface of genus g. Let Mg be the moduli space of semi-stable rank 2 holomorphic vector bundles on C with trivial determinant. For a positive integer k, let Γ(Mg , Lk ) be the space of holomorphic sections of the k-th tensor product of the determinant line bundle L on Mg . An element of Γ(Mg , Lk ) is called a rank 2 theta function...

    pdf50p noel_noel 17-01-2013 23 6   Download

  • Given a holomorphic vector bundle E over a compact K¨hler manifold X, a one defines twisted Gromov-Witten invariants of X to be intersection numbers in moduli spaces of stable maps f : Σ → X with the cap product of the virtual fundamental class and a chosen multiplicative invertible characteristic class of the virtual vector bundle H 0 (Σ, f ∗ E) H 1 (Σ, f ∗ E). Using the formalism of quantized quadratic Hamiltonians [25], we express the descendant potential for the twisted theory in terms of that for X. ...

    pdf40p noel_noel 17-01-2013 20 6   Download

  • For a transversal pair of closed Lagrangian submanifolds L, L of a symplectic manifold M such that π1 (L) = π1 (L ) = 0 = c1 |π2 (M ) = ω|π2 (M ) and for a generic almost complex structure J, we construct an invariant with a high homotopical content which consists in the pages of order ≥ 2 of a spectral sequence whose differentials provide an algebraic measure of the highdimensional moduli spaces of pseudo-holomorpic strips of finite energy that join L and L . When L and L are Hamiltonian isotopic, we show that the pages...

    pdf67p noel_noel 17-01-2013 30 5   Download

  • In this paper, we study the growth of sX(L), the number of simple closed geodesics of length ≤ L on a complete hyperbolic surface X of finite area. We also study the frequencies of different types of simple closed geodesics on X and their relationship with the Weil-Petersson volumes of moduli spaces of bordered Riemann surfaces.

    pdf30p dontetvui 17-01-2013 18 5   Download

  • We prove a closed formula for integrals of the cotangent line classes against the top Chern class of the Hodge bundle on the moduli space of stable pointed curves. These integrals are computed via relations obtained from virtual localization in Gromov-Witten theory. An analysis of several natural matrices indexed by partitions is required. 0. Introduction 0.1. Overview. Let Mg,n denote the moduli space of nonsingular genus g curves with n distinct marked points (over C).

    pdf29p tuanloccuoi 04-01-2013 23 4   Download

CHỦ ĐỀ BẠN MUỐN TÌM

Đồng bộ tài khoản